×

Found 69 Documents (Results 1–69)

100
MathJax

Monotonicity of positive solutions to \(- \Delta_p u + a(u)| \nabla u|^q = F(U) \) in the half-plane in the case \(p\leqslant 2\). (English) Zbl 1473.35318

Vespri, Vincenzo (ed.) et al., Harnack inequalities and nonlinear operators. Proceedings of the INdAM conference to celebrate the 70th birthday of Emmanuele DiBenedetto. Cham: Springer. Springer INdAM Ser. 46, 159-174 (2021).
MSC:  35J92 35J25 35B09
PDF BibTeX XML Cite
Full Text: DOI

Nonexistence of solutions of the Dirichlet problem for some quasilinear elliptic equations in a half-space. (English. Russian original) Zbl 1353.35152

Differ. Equ. 52, No. 6, 749-760 (2016); translation from Differ. Uravn. 52, No. 6, 770-781 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Comparison principles for the \(p\)-Laplacian operator. (English. Russian original) Zbl 1315.35044

J. Math. Sci., New York 202, No. 6, 825-834 (2014); translation from Sovrem. Mat., Fundam. Napravl. 48, 27-35 (2013).
MSC:  35B51 35J92 35B53
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification